| Model Number |
0998-00-3023-83 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during non-patient transport, the cs300 intra-aortic balloon pump (iabp) unit was dropped and needs service.There was no patient involvement.
Additional Manufacturer Narrative
A getinge field service engineer states that the device was dropped less than 24 hours after routine pm service.The fse went on site to investigate the equipment abuse.No cosmetic or mechanical damage was found.A full function and calibration check was completed.The device is performing to manufacturers specifications.
Event or Problem Description
N/a.